# SDR RAIA960533

- Difficulty date: May 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 881
- Engine: Garrtt TPE33112UA
- System (JASC): 7530 · Compressor Bleed Control
- Part: Gasket
- Part number: 8961153
- Condition: Leaking
- Location: Nr 2 Eng
- Part time: 7,219 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

STL - FLT 7282 - NR 2 ENGINE BETA LIGHT ILLUMINATED ON TAKEOFF ROLL.  REMOVED AND REPLACED BLEED AIR GASKET.  (M)
